Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bumps in the anus after anal intercourse. Have bleeding. Hemorrhoids? Tried daflon.

Hello. After having receptive anal intercourse, I ve developed what seems to be small bumps inside the anus near the opening. It s been a months since, and I ve aggravated the bumps by trying to clean the area and examining the bumps. Assuming that it was hemorrhoids , I ve started taking Daflon and using ointment to treat it. There was bleeding at the beginning, but that has stopped after a day. Now the skin seems to have become a little bumpy and leathery, with the bumps still there. There is some mild itching at times but nothing bothersome. No other symptoms. I ve made an appointment with a general surgeon and a venereology specialist tomorrow morning. I m just trying to ease the anxiety I am having. I hope someone can help. Thank you very much in advance. I am a male. 25 years of age. Healthy. Smoker.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hi,
The main thing to see is whether there has been trauma to your anal lining during the intercourse which resulted in lacerations in the anal mucosa. Bumps can overlie areas of lacerations and take time to disappear. The best thing is to take Sitz baths which help in resolution of the injured mucosa. Of course, the true nature of the bumps can only be ascertained from a complete physical examination but bumps developing acutely after an episode of anal intercourse are more likely to be due to trauma than due to infection.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor